# SDR 01FDEA00205

- Difficulty date: March 14, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 32,118 hours, 7,392 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Fitting
- Part number: ARB2850502
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E STA XFS 1004, NR 16 SLAT TRACK SUPPORT FITTING CRACKED.  *S/D*  REMOVED AND REPLACED PER DWG ARB2850.
